# SDR CA061218012

- Difficulty date: December 15, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 8,517 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Contaminated
- Location: Engine
- Part time: 8,331 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: C, J
- Precautionary procedure: A

## Discrepancy

(CAN) NON ALLOWABLE DEBRIS FOUND IN OIL SYSTEM, CONFIRMED BY OIL ANALYSIS REPORT. ENGINE SENT BACK TO MANUFACTURER FOR INVESTIGATION. ENGINE EXCHANGED, WILL NOT BE SENT BACK TO THE OPERATOR. ENGINE TSO 214.7 TSN 8330.9 (TC NR 20061218012)
